# SDR SWIA200515682

- Difficulty date: October 8, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 19,428 hours, 16,112 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 753
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 12,869 hours, 10,334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE WITH OVERSPEED CLACKER FLAPS WERE IN THE 0 DEGREE DETENT POSITION.  REPLACED FECU IAW MM 27-51-05, OPERATIONAL CHECK GOOD.
